MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2452-0007
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Although requested, information was not provided.
 
Event or Problem Description
It was reported that the set has hole, and an unspecified fluid leaked.The event occurred in the anesthesia department, and it was reported that there was no known harm as a result of this event.
 
Event or Problem Description
It was reported that the set has a hole, and an unspecified fluid leak.The event occurred in the anesthesia department.It was further reported that there was no patient harm as a result of this event.
 
Additional Manufacturer Narrative
Additional information added; d.10.************************************** the customer's report that the set has hole and fluid leaked was confirmed.The set sample was visually inspected for kinks, holes/tears in the tubing or damages to the components.There was a v-shaped cut on the tubing approximately five inches below the second smartsite port.The cut was visually inspected under magnification.Each side of the v-shaped cut was measured as approximately 0.1 inches in length.Although damage was observed, the set was reprimed.Fluid leaked from the cut.The cause of the leak was due to the observed cut along the tubing.The root cause of the damage was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9438997
Report Number9616066-2019-03570
Device Sequence Number3282454
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number19087729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1